MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter break occurred.The target lesion was located in the internal iliac artery.A 6mm x 20cm interlock coil was selected for endovascular aneurysm repair (evar).During the procedure, it was noted that the coil had separated when it was advanced through the catheter and attempted to be taken out.The entire catheter was removed, and the procedure was completed with another of the same device.No patient injury reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil, the introducer sheath and the pusher wire were returned for analysis.Visual inspection was performed, and no damage was observed in the main coil.A part of the original box was returned, and it was observed that the pouch information matches with the complaint information.The functional could not be performed due to the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil revealed that the components were within specifications.Based on analysis of the returned product, the reported allegations could not be confirmed, since no damages were found on the device.
 
Event or Problem Description
It was reported that a catheter break occurred.The target lesion was located in the internal iliac artery.A 6mm x 20cm interlock coil was selected for endovascular aneurysm repair (evar).During the procedure, it was noticed that the coil had separated when it was advanced through the catheter and attempted to be taken out.The entire catheter was removed, and the procedure was completed with another of the same device.No patient injury reported.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19778234
Report Number2124215-2024-44553
Device Sequence Number8654816
Product Code KRD
UDI-Device Identifier08714729765004
UDI-Public08714729765004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0032423393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICRO CATHETER - BREAKTHROUGH 2M; MICRO CATHETER - BREAKTHROUGH 2M
Patient SexUnknown